# SDR 05FDEA02249

- Difficulty date: August 4, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,765 hours, 35,842 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, WITH GEAR HANDLE IN OFF POSITION, R GEAR DOOR LIGHT ON SO PANEL AND RED DOOR LIGHT ILLUMINATED.  LIGHTS WENT OUT WHEN GEAR HANDLE WAS PUT BACK UP.  RECYCLED ONCE THEN GEAR HANDLE LT UP PER QRH.  ADJUSTED RT GEAR DOOR WARNING SWITCH REF M/M 32-62-011-4.  A/C OK FOR SERVICE.
